Rocky Mountain Journal of Mathematics

The constructive Jordan curve theorem

G. Berg, W. Julian, R. Mines, and F. Richman

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 5, Number 2 (1975), 225-236.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250130636

Digital Object Identifier
doi:10.1216/RMJ-1975-5-2-225

Mathematical Reviews number (MathSciNet)
MR410701

Zentralblatt MATH identifier
0298.54020

Subjects
Primary: 02E05 57A05

Citation

Berg, G.; Julian, W.; Mines, R.; Richman, F. The constructive Jordan curve theorem. Rocky Mountain J. Math. 5 (1975), no. 2, 225--236. doi:10.1216/RMJ-1975-5-2-225. http://projecteuclid.org/euclid.rmjm/1250130636.


Export citation